# SDR GTIA2016081101564

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 33,489 hours, 15,803 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN DESCENT.  PERFORMED OPS CHECK OF BLEED AIR SYS WITH APU IAW AMM 36-12-00.  ISOLATED PACKS 1 AND 2 DURING OPERATION WITH NO DEFECTS NOTED.  PERFORMED OPS CHECK OF BLEED AIR SYSTEM WITH ENGINES IAW AMM 36-11-00.  ISOLATED PACKS 1 AND 2 OFF OF EACH ENGINE BLEED WITH NO DEFECTS NOTED.  COULD NOT DUPLICATE FUMES AT THIS TIME
